Some criteria for stability of equations with retarded argument
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1716-1723
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a6,
author = {V. V. Malygina},
title = {Some criteria for stability of equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1716--1723},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a6/}
}
V. V. Malygina. Some criteria for stability of equations with retarded argument. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1716-1723. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a6/